# SDR DHL9780755C

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tracks
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/E AND 1ST OBSERVER SEAT TRACKS, BOTH FWD AND AFT WORN.  ELONGATED HOLES.  REMOVED DAMAGED SEAT TRACK PER SRM 51-3-0. DRILLED NEW TRACK PER SRM 51-3-2.  INSTALLED NEW TRACK PER SRM 51-1-21 AND 51-3-0.  INSTALLED FLOOR PANELS PER SM 51-3-0.
